Alert archive / Kentucky / Wind Advisories in 2007
Wind Advisory 2, NWS Paducah, KY
NWS Paducah, KY issued this wind advisory at Oct 18, 2007, 10:03 AM CDT for 4 states. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2007, 10:03 AM CDT (15:03 UTC)
- Expired
- Oct 18, 2007, 6:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Paducah, KY
All 58 counties
Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO
The radar
The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 3.1 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 611 m²/s²
- 0-3 km storm-relative helicity
- 678 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KPAH 181503 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 1003 AM CDT THU OCT 18 2007 .A DEEP LOW PRESSURE SYSTEM IN THE UPPER MIDWEST WILL FORCE GUSTY SOUTH TO SOUTHWEST WINDS OVER THE QUAD STATE TODAY. ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-182300- /O.NEW.KPAH.WI.Y.0002.071018T1503Z-071018T2300Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG... SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN... CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG... POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN... CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND... BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON... MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON... OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE... MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN... DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON... NEW MADRID 1003 AM CDT THU OCT 18 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. SOUTH TO SOUTHWEST WINDS WILL BE SUSTAINED FROM 20 TO 30 MPH WITH GUSTS OVER 40 MPH. THE STRONGEST WINDS WILL MOST LIKELY OCCUR THROUGH MIDDAY ACROSS SOUTHERN ILLINOIS. THE WINDS SHOULD RELAX BY SIGNIFICANTLY BY SUNSET. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PERSONS IN THE ADVISORY AREA COULD SEE POWER OUTAGES DUE TO TREE LIMBS OR OTHER OBJECTS FALLING ON POWER LINES. ANY LOOSE OBJECTS LEFT OUTDOORS WILL LIKELY BE TOSSED AROUND. SOME TREES MAY BE DOWNED BY THESE STRONG WIND GUSTS. SOME WEAKENED BUILDINGS MAY ALSO EXPERIENCE WIND DAMAGE. $$ DRS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Oct 18, 3:30 AM CDT, 6 hours 33 minutes earlier.
Area forecast discussion, Oct 18, 3:30 AM CDT, 6 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 330 AM CDT THU OCT 18 2007 .DISCUSSION...MAIN CONCERN CONTINUES TO BE SEVERE STORM POTENTIAL EARLY TODAY...AND THEN AGAIN LATER THIS AFTERNOON AND EVENING. WILL NEED TO BE BRIEF TODAY DUE TO ONGOING SEVERE WEATHER. LINE OF VERY STRONG TO SEVERE STORMS WILL CONTINUE TO SWEEP EAST ACROSS THE MS RIVER AND THROUGH WRN KY AND SW IN DURING THE EARLY MORNING HOURS. MAIN ISSUE HAS BEEN WITH DAMAGING WIND GUSTS...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT WITH VERY STRONG WIND SHEAR ALOFT. ONCE THIS LINE OF CONVECTION PASSES...SHOULD SEE DRY SLOT/BRIEF SUBSIDENCE PRODUCE SOME SUNSHINE LATER THIS MORNING INTO THE AFTERNOON HOURS. TEMPS WILL WARM WELL INTO THE 80S...AND THE AIRMASS WILL DESTABILIZE RAPIDLY AS A SURFACE FRONT WORKS INTO SE MO AROUND MID AFTERNOON. WITH NEXT H50 SHORT WAVE WORKING EAST AT THE SAME TIME...EXPECT STORMS TO FIRE AROUND MID AFTERNOON JUST AHEAD OF THE FRONT IN SE MO. SOME SEVERE STORMS APPEAR LIKELY AS THE STORMS MOVE EAST ACROSS THE REGION DURING THE LATE AFTERNOON AND EVENING HOURS. STORM PREDICTION CENTER HIGHLIGHTS MOST AREAS ALONG AND EAST OF THE MS RIVER WITH MODERATE RISK OF SEVERE LATER THIS AFTERNOON INTO THE EVENING...WITH SLIGHT RISK WEST OF THE MS RVR MAINLY THIS AFTERNOON. WITH THE VERY STRONG WIND PROFILES AND SHEAR...EXPECT A VERY GOOD CHC OF DAMAGING WINDS...AND A RISK OF A FEW TORNADOES WITH THIS ACTIVITY. THINK THE FRONT AND ASSOCIATED STORMS WILL BE EAST OF THE REGION BEFORE MIDNIGHT. DID NOT MAKE MUCH CHANGES TO THE FORECAST AFTER TONIGHT. STILL LOOKS LIKE THERE COULD BE SOME WRAP AROUND STRATUS CLOUDS WITH THE UPPER LOW PASSAGE OVER THE MUCH OF THE REGION...THEN HIGH PRESSURE SHOULD BRING ANOTHER SUNNY AND MILD WEEKEND. && .AVIATION... PLENTY OF ENERGY IN THIS LOW PRESSURE SYSTEM WILL MOTIVATE A LINE OF STRONG TO SEVERE TSTMS TO MOVE ENEWD THROUGH THE FOUR STATE REGION BY 12Z. THE SPEED OF THE STORMS WAS 50 TO 60 MPH...BRINGING THESE WIND SPEEDS TO THE SFC JUST AHEAD OF THE STORMS. IN THE WAKE OF THE STORMS...RAPID DRYING WILL OCCUR IN THE ATMOSPHERE FROM ABOUT 3 KFT AND UP FOR MUCH OF THE DAY. JUST AHEAD OF A COLD FRONT...WINDS AT THE SFC WILL BE GUSTING ABOVE 25 KT ACROSS THE AREA. BY AROUND LATE AFTN...MORE POSSIBLY SVR TSTMS ARE EXPECTED TO ERUPT EAST OF THE MS RIVER JUST AHEAD OF THE FRONT AND MOVE RAPIDLY EWD THROUGHOUT THE EVENING. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && MEFFERT/DB
Hazardous weather outlook, Oct 18, 4:49 AM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 449 AM CDT THU OCT 18 2007 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-191000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 449 AM CDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...GENERALLY ALONG AND EAST OF THE MISSISSIPPI RIVER. AREAS WEST OF THE MISSISSIPPI RIVER ARE UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY FOR THE AFTERNOON HOURS. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EARLY THIS MORNING OVER SOUTHWEST INDIANA AND WESTERN KENTUCKY. THESE STORMS WILL MOVE RAPIDLY TO THE NORTHEAST AND OUT OF THE AREA BY MID MORNING. DAMAGING WINDS POSE THE MAIN RISK WITH THESE STORMS. HOWEVER... ISOLATED TORNADOES CANNOT BE RULED OUT. LATER THIS AFTERNOON...RAPID THUNDERSTORM DEVELOPMENT WILL LIKELY OCCUR ALONG A SURFACE FRONT MOVING EAST INTO IN SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. SUPERCELLS WITH DAMAGING WINDS...LARGE HAIL AND TORNADOES WILL BE POSSIBLE AS THE ACTIVITY MOVES EAST DURING THE LATE AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CHANCE OF THUNDERSTORMS IS FORECAST THROUGHOUT THE QUAD STATE SUNDAY NIGHT THROUGH MONDAY NIGHT. HOWEVER...SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS SHOULD BE PREPARED FOR ACTIVATION TODAY AND TONIGHT.
In the hours before
Local storm report, Oct 18, 4:10 AM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
410 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM TSTM WND DMG 5 S MCLEANSBORO 38.02N 88.53W
10/18/2007 HAMILTON IL LAW ENFORCEMENT
DOWNED TREES BLOCKING HIGHWAY 142S.
&&
JGLocal storm report, Oct 18, 4:14 AM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
414 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 AM TSTM WND DMG 4 N EDDYVILLE 37.56N 88.59W
10/18/2007 POPE IL EMERGENCY MNGR
TREE BLOCKING SOUTH BOUND LANE OF IL RT 145 4 MI NORTH OF
EDDYVILLE, IL
&&
JGLocal storm report, Oct 18, 4:57 AM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
457 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM TSTM WND DMG MOUNT CARMEL 38.42N 87.77W
10/18/2007 WABASH IL LAW ENFORCEMENT
DOWNED TREE BLOCKING INTERSECTION OF 12TH STREET AND
WALNUT.
&&
SMITTYSpecial weather statement, Oct 18, 5:17 AM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 517 AM CDT THU OCT 18 2007 INZ085>087-KYZ018-181115- HENDERSON KY-POSEY IN-VANDERBURGH IN-WARRICK IN- 517 AM CDT THU OCT 18 2007 ...STRONG STORMS IMPACTING EVANSVILLE AND HENDERSON... THROUGH 615 AM...A LINE OF STRONG THUNDERSTORMS WILL MOVE EAST AT 50 MILES PER HOUR ACROSS HENDERSON...POSEY...VANDERBURGH...AND WARRICK COUNTIES. WIND GUSTS UP TO 50 MILES PER HOUR...SMALL HAIL...AND DANGEROUS LIGHTNING ARE POSSIBLE WITH THE PASSAGE OF THESE STORMS. JG/RP
Local storm report, Oct 18, 8:46 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
846 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM TSTM WND DMG 2 N BUCKNER 38.01N 89.02W
10/18/2007 FRANKLIN IL EMERGENCY MNGR
42 BY 48 FOOT POLE BARN DESTROYED.
&&
MIKEYLocal storm report, Oct 18, 8:49 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
849 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG NEW MADRID 36.59N 89.55W
10/17/2007 NEW MADRID MO TRAINED SPOTTER
LATE REPORT. TWO TREES BLOWN DOWN IN COMMUNITY ASSOCIATED
WITH BAND OF THUNDERSTORMS AND HEAVY RAIN.
0124 AM TSTM WND GST DONIPHAN 36.62N 90.82W
10/18/2007 M56.00 MPH RIPLEY MO LAW ENFORCEMENT
0126 AM NON-TSTM WND DMG DONIPHAN 36.62N 90.82W
10/18/2007 RIPLEY MO EMERGENCY MNGR
WIDESPREAD MINOR DAMAGE WITH LINE OF THUNDERSTORMS. TREES
AND POWER LINES DOWN. DAMAGE TO MOBILE HOME. EM TEAM
CONDUCTING SURVEY AT THIS TIME. RADAR INDICATED STORM
MOVED THROUGH COMMUNITY AT 126 AM.
0145 AM TSTM WND DMG 3 N POPLAR BLUFF 36.81N 90.41W
10/18/2007 BUTLER MO LAW ENFORCEMENT
DOWNED POWER LINES NORTH OF POPLAR BLUFF. ESTIMATED WINDS
IN POPLAR BLUFF 65-70 MPH.
0222 AM TSTM WND DMG 4 SE MARBLE HILL 37.26N 89.93W
10/18/2007 BOLLINGER MO LAW ENFORCEMENT
DOWNED POWER LINES IN THE LEOPOLD AREA. NUMEROUS POWER
OUTAGES REPORTED.
0230 AM TSTM WND DMG BENTON 37.10N 89.56W
10/18/2007 SCOTT MO LAW ENFORCEMENT
NUMEROUS TREES REPORTED DOWN THROUGHOUT THE COUNTY.
0235 AM TSTM WND DMG DEXTER 36.79N 89.96W
10/18/2007 STODDARD MO LAW ENFORCEMENT
ROOF DAMAGE TO BUILDING ALONG EAST STODDARD STREET. NO
INJURIES REPORTED AT THIS TIME. POWER LINES DOWN JUST
EAST OF HIGHWAY 25.
0240 AM TSTM WND DMG 2 N MOUNDS 37.14N 89.20W
10/18/2007 PULASKI IL LAW ENFORCEMENT
DOWNED TREES BLOCKING HIGHWAY 51 NORTH OF MOUNDS.
0240 AM TSTM WND DMG MILLERSVILLE 37.42N 89.80W
10/18/2007 CAPE GIRARDEAU MO EMERGENCY MNGR
BUILDING AND VEHICLE DAMAGE REPORTED IN COMMUNITY. EM
TEAM RESPONDING AT THIS TIME. MUCH OF NORTHEAST CAPE
GIRARDEAU COUNTY WITHOUT POWER.
0255 AM TSTM WND DMG ANNA 37.46N 89.24W
10/18/2007 UNION IL LAW ENFORCEMENT
WIDESPREAD DOWNED TREES AND POWERLINES THROUGHOUT THE
COUNTY.
0300 AM TSTM WND DMG CAPE GIRARDEAU 37.31N 89.55W
10/18/2007 CAPE GIRARDEAU MO TRAINED SPOTTER
TWO TREES DOWN IN THE CITY OF CAPE GIRARDEAU
0302 AM TSTM WND GST 1 NE CAPE GIRARDEAU 37.32N 89.54W
10/18/2007 E60.00 MPH CAPE GIRARDEAU MO TRAINED SPOTTER
60 MPH WIND GUST ESTIMATED 1 MI NORTHEAST OF CAPE
GIRARDEAU
0314 AM TSTM WND DMG 4 N EDDYVILLE 37.56N 88.59W
10/18/2007 POPE IL EMERGENCY MNGR
TREE BLOCKING SOUTH BOUND LANE OF IL RT 145 4 MI NORTH OF
EDDYVILLE, IL
0315 AM TSTM WND DMG JOHNSTON CITY 37.82N 88.93W
10/18/2007 WILLIAMSON IL TRAINED SPOTTER
TWO TREES DOWN IN JOHNSTON CITY, IL
0315 AM TSTM WND DMG 2 N BUCKNER 38.01N 89.02W
10/18/2007 FRANKLIN IL EMERGENCY MNGR
42 BY 48 FOOT POLE BARN DESTROYED.
0324 AM TSTM WND GST VALIER 38.02N 89.04W
10/18/2007 E60.00 MPH FRANKLIN IL TRAINED SPOTTER
ESTIMATED 60 MPH WIND GUST IN VALIER, IL
0327 AM TSTM WND GST MARION 37.73N 88.94W
10/18/2007 E60.00 MPH WILLIAMSON IL TRAINED SPOTTER
60 MPH WIND GUST ESTIMATED BY STORM CHASER...LIMBS DOWN
AND POWER OUT IN THE TOWN OF MARION, IL
0330 AM TSTM WND DMG BENTON 38.01N 88.92W
10/18/2007 FRANKLIN IL LAW ENFORCEMENT
WIDESPREAD DOWN TREES AND POWER LINES COUNTY WIDE.
0332 AM TSTM WND DMG WEST FRANKFORT 37.90N 88.93W
10/18/2007 FRANKLIN IL EMERGENCY MNGR
TREE DOWN ON TOP OF HOUSE IN WEST FRANKFORT, IL
0337 AM TSTM WND DMG 6 N MARION 37.82N 88.94W
10/18/2007 WILLIAMSON IL TRAINED SPOTTER
DOWNED TREES REPORTED IN JOHNTSON CITY. WINDS MEASURED AT
62 MPH.
0340 AM TSTM WND DMG 5 S MCLEANSBORO 38.02N 88.53W
10/18/2007 HAMILTON IL LAW ENFORCEMENT
DOWNED TREES BLOCKING HIGHWAY 142S.
0345 AM TSTM WND GST CAIRO 37.00N 89.18W
10/18/2007 E60.00 MPH ALEXANDER IL LAW ENFORCEMENT
0445 AM TSTM WND DMG MOUNT CARMEL 38.42N 87.77W
10/18/2007 WABASH IL LAW ENFORCEMENT
DOWNED TREE BLOCKING INTERSECTION OF 12TH STREET AND
WALNUT.
&&
MIKEYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 2:38 AM CDT | Severe Thunderstorm Warning | PAH | Alexander, Jackson, Pulaski, Union | 37 min |
| Oct 18, 3:00 AM CDT | Severe Thunderstorm Warning | PAH | Franklin, Johnson, Williamson | 45 min |
| Oct 18, 3:16 AM CDT | Severe Thunderstorm Warning | PAH | Massac, Pulaski | 44 min |
| Oct 18, 3:29 AM CDT | Severe Thunderstorm Warning | PAH | Hamilton, Saline | 31 min |
| Oct 18, 3:43 AM CDT | Severe Thunderstorm Warning | PAH | Wayne | 47 min |
| Oct 18, 3:53 AM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wabash, White | 56 min |
| Oct 18, 4:24 AM CDT | Severe Thunderstorm Warning | PAH | Wabash | 36 min |
| Oct 18, 5:15 PM CDT | Severe Thunderstorm Warning | PAH | Jackson, Perry | 45 min |
| Oct 18, 5:54 PM CDT | Severe Thunderstorm Warning | PAH | Massac, Pope | 51 min |
| Oct 18, 5:54 PM CDT | Tornado Warning | PAH | Franklin, Jefferson, Perry | 36 min |
| Oct 18, 6:15 PM CDT | Tornado Warning | PAH | Gallatin | 45 min |
| Oct 18, 6:18 PM CDT | Tornado Warning | PAH | Hardin | 57 min |
| Oct 18, 6:25 PM CDT | Tornado Warning | PAH | Hamilton, Jefferson, Wayne | 35 min |
| Oct 18, 6:47 PM CDT | Tornado Warning | PAH | Edwards, Wayne | 28 min |
| Oct 18, 1:33 AM CDT | Severe Thunderstorm Warning | PAH | Christian, Todd, Trigg | 42 min |
| Oct 18, 3:55 PM CDT | Severe Thunderstorm Warning | PAH | Daviess | 20 min |
| Oct 18, 4:12 PM CDT | Tornado Warning | PAH | Daviess | 18 min |
| Oct 18, 4:15 PM CDT | Tornado Warning | PAH | Caldwell, Crittenden, Livingston | 45 min |
| Oct 18, 4:35 PM CDT | Tornado Warning | PAH | Union, Webster | 25 min |
| Oct 18, 4:57 PM CDT | Tornado Warning | PAH | Henderson, McLean, Webster | 48 min |
| Oct 18, 5:19 PM CDT | Severe Thunderstorm Warning | PAH | Carlisle, Hickman | 41 min |
| Oct 18, 5:28 PM CDT | Tornado Warning | PAH | Daviess, Henderson | 32 min |
| Oct 18, 5:45 PM CDT | Tornado Warning | PAH | Henderson, McLean, Webster | 15 min |
| Oct 18, 5:50 PM CDT | Severe Thunderstorm Warning | PAH | Carlisle, Graves, Hickman | 40 min |
| Oct 18, 5:58 PM CDT | Tornado Warning | PAH | Daviess, Henderson, McLean | 47 min |
| Oct 18, 6:08 PM CDT | Tornado Warning | PAH | Graves | 37 min |
| Oct 18, 6:27 PM CDT | Tornado Warning | PAH | Caldwell, Crittenden, Livingston | 48 min |
| Oct 18, 6:34 PM CDT | Tornado Warning | PAH | Livingston, Lyon, Marshall | 41 min |
| Oct 17, 9:58 PM CDT | Severe Thunderstorm Warning | PAH | Carter, Ripley | 47 min |
| Oct 18, 1:18 AM CDT | Severe Thunderstorm Warning | PAH | Butler, Ripley | 42 min |
| Oct 18, 1:49 AM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Stoddard, Wayne | 41 min |
| Oct 18, 2:12 AM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau, Scott | 33 min |
| Oct 18, 2:24 AM CDT | Severe Thunderstorm Warning | PAH | Mississippi, New Madrid | 51 min |
| Oct 18, 4:30 PM CDT | Tornado Warning | PAH | Butler, Ripley | 45 min |
| Oct 18, 4:36 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau, Perry | 54 min |
| Oct 18, 4:47 PM CDT | Tornado Warning | PAH | Bollinger | 28 min |
| Oct 18, 5:00 PM CDT | Tornado Warning | PAH | Butler, Stoddard | 45 min |
| Oct 18, 5:38 PM CDT | Severe Thunderstorm Warning | PAH | Scott, Stoddard | 37 min |
| Oct 18, 6:09 PM CDT | Severe Thunderstorm Warning | PAH | New Madrid, Stoddard | 51 min |
Nearby
Wind Advisories in Kentucky, 2007Wind Advisories in Illinois, 2007Wind Advisories in Missouri, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.